2014 Publications | Mathematics | SIU

Southern Illinois University



College of Science

2014 Publications

Peer-Reviewed Journal Articles

Calvert, W.; Harizanov, V.; Shlapentokh, A. Turing degrees of isomorphism types of geometric objects. Computability 3 (2014), No. 2, 105-134.

Chen, P.; Hsu, L.; Panchapakesan, S. A restricte subset selection rule for selecting at least one of the t best normal populations in terms of their means when their common variance is known, case II. Comm. Statis. Theory Methods 43 (2014), no. 10-12, 2250-2259.

Clark, L.; Gaitan, F. The distribution of Ramsey numbers. Adv. Appl. Discrete Math. 14 (2014), no.1, 67-74.

Dong, X.; Xiao, M. Admissible control of linear singular delta operator systems. Circuits Systems Signal Process 33 (2014), no. 7, 2043-2064.

Earnest, A. G.; Kim, J. Y.; Meyer, N. D. Strictly regular quarternary quadratic forms and lattices. J. Number Theory 144 (20140, 256-266.

Han, L.; Xu, J. Proof of Stenger's conjecture on matrix I(-1) of sinc methods. J. Comput. Appl. Math. 255 (2014), 805-811.

Haynes, E.; Sullivan, M. Simple Smale flows with a four band template.  Topology Appl. 177 (2014), 23-33.

Hughs, H. R.; Siriwardena, P. L. Efficient variable step size approximations for strong solutions of stochastic differential equations with additive noise and time singularity. Int. J. Stoch. Anal. 2014, Art. ID 852962, 6 pp.

Hundley, J. On multiplcativity of Fourier coefficients at cusps other than infinity. Ramanujan J. 34 (214), no. 2, 283-306.

Lee, Spike T.; Liu, Jun; Sun, Hai-Wei. Combined compact difference scheme for linear second-order partial differential equations with mixed derivative. J. Comput. Appl. Math. 264 (2014), 23-37.

Liu, J., Sun, Hai-Wei. A fast high-order sinc-based algorithm for pricing options under jump-diffusion processes. Int. J. Comput. Math. 91 (2014), no. 10, 2163-2184.

McSorley, J. P.Feinsilver, P. The m-path cover polynomial of a graph and a model for general coefficient linear recurrences. Int. J. Comb. 2014, Art. ID 258017, 13 pp.

Neuman, E. On a new bivariate mean. Aequationes Math. 88 (2014), no. 3, 277-289.

Neuman, E. On generalized Seiffert means.  Aequationes Math. 87 (2014), no. 3, 325-335.

Neuman, E. One some means derived from the Schwab-Borchardt mean. J. Math. Inequal. 8 (2014), no. 1, 171-183.

Neuman, E. Inequalities for Jacobian elliptic functions. J. Inew. Spec. Funct., 5 (2014), no. 3, 1-5.

Neuman, E. Optimal bounds for certain bivariate means. Issues of Anal. 3(21) (2014), no. 1, 35-43.

Neuman, E. Inequalities involving generalized trigonometric and hyperbolic functions. J. Math. Inequal. 8(2014), No. 4, 725-736.

Neuman, E. Inequalities involving generalized Jacobian elliptic functions. Integral Transforms Spec. Funct. 25(2014), no. 11, 864-873.

Neuman, E. On the p-version of the Schwab-Borchardt mean. Internat. J. Math. Math. Sci. Volume 2014, Article ID 697643, 7 pages.

Neuman, E. On the inequalities for the generalized trigonometric functions. Internat. J. Anal. Volume 2014, Article ID 319837, 5 pages.

Neuman, E. On bivariate means derived from the Schwab-Borchard mean II. J. Math. Inequal. 8(2014), no. 2, 361-370.

Neuman, E. Wilker and Huygens - type inequalities for the generalized trigonometric and for the generalized hyperbolic functions. Appl. Math. Comput. 230(2014), 211-217.

Neuman, E. Wilker and Huygens - type inequalities for Jacobian elliptic and theta functions. Integral Transforms Spec. Funct. 25 (2014). no. 3, 240-248.

Park, J.-H.; Samadi, S. Yaser Heteroscedastic model via the autoregressive conditional variance subspace, The Canadian Journal of Statistics Vol 42 (2014). no3, 423-435.

Schurz, H.; Hazaimeh, H. M. Existence, uniqueness, and stability of stochastic wave equation with cubic nonlinearities in two dimensions. J. Math. Anal. Appl. 418 (2014), 775-795.

Simpson, H. C.; Spector, S. J. A Product property of Sobolev spaces with application to elliptic estimates. Rend. Semin. Mat. Univ. Padova 131 (2014), 67-76.

Xiao, M.; Huang, T. Inertial manifold and state estimation of dissipative nonlinear PDE systems. Appl. Anal. 93 (2014), no. 11, 2386-2401.

Xiao, M.Xu, J. Sharp bounds of th einverse matrices resulted from five-point stencil in solving Poisson equations. Linear Algebra Appl. 444 (2014), 231-245.